MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-01-0230
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Medical device site infection (4845)
Date of Event 08/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the exactech knee replacement study, the 54 year old female patient had an initial left tka on (b)(6) 2012 and presented on (b)(6) 2023 with infection - septic left total knee.The case report form indicates that this event is definitely not related to the device and definitely related to the procedure.It is also indicated that the following action(s) were taken irrigation/debridement/implant removal/antibiotic spacer preimplantation after iv antibiotics for 6 weeks.The outcome of this event was reported as resolved on (b)(6) 2023.(b)(6) 02-010-01-0230 - logic femoral ps cem left sz 3.510k: k033883.No device return anticipated due to being a clinical trial study.
 
Additional Manufacturer Narrative
(h3) pending evaluation: (d10) concomitant device(s): 2292671 02-010-01-0330 - logic femoral ps cem right sz 3.1913754 02-012-35-3009 - logic tibia ps mod insrt sz 3 9mm.2212610 02-012-44-3011 - logic tibia implant psc insert, sz 3, 11mm.2115059 02-012-45-3020 - lgc tibial fit tray cem sz 3f / 2t.2293130 02-012-45-3020 - lgc tibial fit tray cem sz 3f / 2t.2251151 200-02-35 - three peg patella 35mm.2332014 200-02-35 - three peg patella 35mm.2323593 204-34-02 - fluted stem extension 25l x 14 mm.2329343 204-34-02 - fluted stem extension 25l x 14 mm.2336650 204-70-00 - tibial stem ext.Screw.2337588 204-70-00 - tibial stem ext.Screw.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d, e, f, g.The reason for the reported surgery due to infection cannot be conclusively determined; however, it may be related to an underlying patient condition.Additionally, infection is a known surgical risk, as outlined in the ifu.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC FEMORAL PS CEM LEFT SZ 3
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66th ct.
gainesville 32653
3523771140
MDR Report Key18611539
Report Number1038671-2024-00140
Device Sequence Number12632134
Product Code JWH
UDI-Device Identifier10885862001146
UDI-Public10885862001146
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/08/2016
Device Catalogue Number02-010-01-0230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2023
Supplement Date Received by Manufacturer09/23/2025
Initial Report FDA Received Date01/30/2024
Supplement Report FDA Received Date09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/11/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient Age54 YR
Patient SexFemale
Patient Weight59 KG
Patient RaceWhite